MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER; CATHETER

VASCULAR SOLUTIONS LLC TRAPLINER; CATHETER
Model Number 5566
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing record was reviewed, there were no nonconformance related to this lot, therefore, supporting the device met material, assembly and performance specifications.A follow-up report will be issued after the investigation is complete.
 
Event or Problem Description
Hold for r.G.1.20 as reported: physician stated the tip broke off when removing the trapliner from the patient at the end of the case.
 
Additional Manufacturer Narrative
Device returned for investigation.The device lot history record review indicated no non-conformities related to this lot, therefore, supporting the device met material, assembly, and performance specifications prior to shipment.The event description states that the tip broke off when removing the trapliner from the patient at the end of the case.Weld joint separation was noted and confirmed.No other damage was noted on the unit.The account was inquired on procedure details.No response was received.Per ifu, a warning and precaution are stated as the following: exercise care in handling the catheter during a procedure to reduce the possibility of accidental breakage or kinking.Do not apply torque to the catheter during delivery, as catheter damage may result.

Brand Name
TRAPLINER
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key10667809
Report Number2134812-2020-00065
Device Sequence Number19809087
Product Code DQY
UDI-Device Identifier10841156102128
UDI-Public(01)10841156102128
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5566
Device Catalogue Number5566
Device Lot Number669471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1